# SDR ASOA201811073068

- Difficulty date: October 29, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 40,078 hours, 23,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 14590063404
- Condition: Cracked
- Location: Pax Door Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION MAIN CABIN DOOR FORWARD UPPER ROLLER BRACKET HAD A DAMAGED NUTPLATE. MAINTENANCE REMOVED ROLLER BRACKET ASSEMBLY AND FOUND BRACKET TO BE CRACKED. THE CRACKED HOLE WAS DRILLED OVERSIZED TO .375" TO REMOVE CRACK. THE HOLE WAS REAMED AND HFEC WAS PERFORMED. NO CRACK WAS FOUND. A REPAIR BUSHING WAS INSTALLED AND BRACKET WAS REINSTALLED TO MAIN DOOR FUSELAGE FRAME. ALL WORK DONE I/A/W EO145-53-20-00004 AND ETD 2018-145-113775.
